Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The homology of symmetric products


Author: R. James Milgram
Journal: Trans. Amer. Math. Soc. 138 (1969), 251-265
MSC: Primary 55.30
MathSciNet review: 0242149
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0242149-X
PII: S 0002-9947(1969)0242149-X
Article copyright: © Copyright 1969 American Mathematical Society